Angioedema complicating lisinopril therapy.
Аннотация
A case of angioedema induced by antihypertensive therapy with lisinopril is presented. The patient was a 70 year old black woman, with a history of hypertension for 15 years. The patient presented with acute onset of swelling involving the oro-facial region and respiratory distress after ingestion of three doses of lisinopril over a three day period. A clinical diagnosis of drug induced angioedema was made based on clinical presentation. The patient was treated with diphenhydramine, 50 mg intravenously, and hydrocortisone 100 mg every eight hours with resolution of her symptoms over a 24 hour period. Angioedema should be recognized as a possible life threatening complication of therapy with lisinopril, and other angiotensin converting enzyme (ACE) inhibitors. This usually responds to therapy with antihistamines and steroids if recognized early.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.